# SDR RAIA201510110001

- Difficulty date: October 11, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145
- Aircraft serial: 145074
- Aircraft time: 38,771 hours, 35,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FWD EXTERIOR EMERGENCY FLOOD LIGHT NR 3 INOPERATIVE.  R & R FWD EXTERIOR EMERGENCY FLOOD LIGHT NR 3.  OPS CHECK GOOD.
